I have been diagnosed with adenoviral pink eye recently, very severe case, and in 3 weeks I developed ghosting in my right eye (which I can make go away if I squint or change vertical position of my head)
I went to ophthalmologist, they performed topography and said that I have developed astigmatism in my right eye which is causing ghosting. They mentioned that cornea is clear and my actual vision is 20/20 on both eyes.
I am worried that I might have developed keratoconus. Will my vision go back to normal? Right now I am tapering off steroid drops (pred-forte) for 2 weeks twice a day, and 1 week after 1 drop a day. Is it possible for astigmatism to resolve itself?
What is strange is that my right eye FEELS different than a left one. I feel like there is more pressure in it. When they checked eye pressure two days ago it was 17 on both eyes. I am a computer programmer and I have to sit in front of the screen 8 hours a day. Will that worsen my condition? What can I do to make it better?
Please help me, I am afraid that will loose vision in my right eye.
The topography should reveal whether or not there is a suspicion of keratoconus. Using your eyes at the computer will NOT worsen your vision; prolonged near work will make your eyes feel tired or strained, but will not cause any disease. If your cornea is clear (no subepithelial infiltrates), then see how your vision is once you are off all drops. If there is a concern, see the ophthalmologist again.
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.